# SDR SWAA982176

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 2 DENTS IN FRAME AT BS 827, LBL 24.5 AND LBL 28.5, WL 156.  REPAIRED PER BOEING SRM.
